Title: Structures preserved by the QR-algorithm
Authors: Delvaux, Steven ×
Van Barel, Marc #
Issue Date: Mar-2006
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:187 issue:1 pages:29-40
Abstract: In this paper we investigate some classes of structures that are preserved by applying a (shifted) QR-step on a matrix A. We will handle two classes of such structures: the first we call polynomial structures, for example a matrix being Hermitian or Hermitian up to a rank one correction, and the second we call rank structures, which are encountered for example in all kinds of what we could call Hessenberg-like and lower semiseparable-like matrices. An advantage of our approach is that we define a structure by decomposing it as a collection of 'building stones' which we call structure blocks. This allows us to state the results in their natural, most general context. (c) 2005 Elsevier B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science